# SDR USAA2011061000008

- Difficulty date: May 20, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65455770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CHECK - CRACKS ON FUSELAGE SKIN FASTENER HOLES BETWEEN BS 500B + 13 INCHES TO BS 500B + 15 INCHES, STR 4L.  REPAIRED FUSELAGE SKIN BETWEEN BS 500B + 13 INCHES TO BS 500B + 15 INCHES, STR 4L IAW B737-300 SRM 53-00-01, FIG 201, REPAIR 30.
